# SDR 99ZZZM632

- Difficulty date: August 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304ML
- Make and model: Airbus A320-231
- Aircraft serial: 373
- System (JASC): 2700 · Flight Control System
- Part: Elac
- Part number: 3945122505
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC NR 1 FAILED IN FLIGHT.  REF MEL 27-93-01 C NR 1146 ELAC INDICATION PER MAINTENANCE CONTROL.  (M)
